Codral Cold & Flu +Mucus Cough Max Strength Lemon 10 Pack

Codral Cold & Flu +Mucus Cough Max Strength Lemon 10 Pack
Codral Cold & Flu +Mucus Cough Max Strength Lemon 10 Pack
Codral Cold & Flu +Mucus Cough Max Strength Lemon 10 Pack
Codral Cold & Flu +Mucus Cough Max Strength Lemon 10 Pack
Codral Cold & Flu +Mucus Cough Max Strength Lemon 10 Pack
Codral Cold & Flu +Mucus Cough Max Strength Lemon 10 Pack
CLEARANCE

Codral Cold & Flu +Mucus Cough Max Strength Lemon 10 Pack

$7

Save

$7
$0.7/ 1 EA
Afterpay
4 payments of $1.75Learn more
Zip
From $10 a weekLearn more
Product DetailsSpecificationDelivery & Returns

WARNING: Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Incorrect use could be harmful.

Codral Cold & Flu +Mucus Cough Max Strength lemon flavour provides temporary relief of headaches, blocked or runny nose, fever, body aches and pain, sore throat and chesty cough.

Product Features:

  • Relieves the signs of cold and flu: headaches, fever, body aches/pains, blocked & runny nose, sore throat, chesty cough
  • Dissolve contents of sachet into hot water
  • Flavour: lemon
  • Each sachet contains: paracetamol 1000 mg, guaiphenesin 200 mg, phenylephrine hydrochloride 12.2 mg
  • Contents: 10 sachets
Article Number:
755596
Brand Name:
Codral
Product Depth:
20.6 cm
Product Height:
9.4 cm
Product Weight:
0.075 kg
Product Width:
7.9 cm
Product details

WARNING: Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Incorrect use could be harmful.

Codral Cold & Flu +Mucus Cough Max Strength lemon flavour provides temporary relief of headaches, blocked or runny nose, fever, body aches and pain, sore throat and chesty cough.

Product Features:

  • Relieves the signs of cold and flu: headaches, fever, body aches/pains, blocked & runny nose, sore throat, chesty cough
  • Dissolve contents of sachet into hot water
  • Flavour: lemon
  • Each sachet contains: paracetamol 1000 mg, guaiphenesin 200 mg, phenylephrine hydrochloride 12.2 mg
  • Contents: 10 sachets
Specification
Article Number:
755596
Brand Name:
Codral
Product Depth:
20.6 cm
Product Height:
9.4 cm
Product Weight:
0.075 kg
Product Width:
7.9 cm